Equidistribution of small points on abelian varieties

Shou-Wu Zhang Columbia University

Number Theory mathscidoc:1807.07009

Annals of Mathematics (2), 147, 159–165, 1998
No abstract uploaded!
Equidistribution, abelian varieties
[ Download ] [ 2018-07-17 23:31:03 uploaded by shouwu ] [ 505 downloads ] [ 0 comments ]
@inproceedings{shou-wu1998equidistribution,
  title={Equidistribution of small points on abelian varieties},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717233103158498118},
  booktitle={Annals of Mathematics (2)},
  volume={147},
  pages={159–165},
  year={1998},
}
Shou-Wu Zhang. Equidistribution of small points on abelian varieties. 1998. Vol. 147. In Annals of Mathematics (2). pp.159–165. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180717233103158498118.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved